# SDR AALA202112219634

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,717 hours, 35,382 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT AGENT DISCHARGE LIGHT ILLUMINATED DURING CRUISE. NO ELECTRONIC CENTRALIZED AIRCRAFT MONITOR INDICATION AND LIGHT WENT OUT DURING DESCENT. NO AUXILIARY POWER UNIT START ATTEMPTED. AUXILIARY POWER UNIT FIRE DETECTION SYSTEM TEST ACCOMPLISHED AND FUNCTION DISPLAY UNIT AUXILIARY POWER UNIT TEST PASSED PER AMM 26-22-00-710-001-A.
